MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/12 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/12 MM L; KNEE TIBIAL INSERT
Catalog Number 02.12.0412FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 november 2019.Lot 180925: 25 items manufactured and released on 29-may-2018.Expiration date: 2023-05-14.No anomalies found related to the problem.To date, 17 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed 3 months after the primary due to signs of acute infection.The surgeon performed washout and revised the liner.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/12 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9416217
Report Number3005180920-2019-01040
Device Sequence Number2424384
Product Code JWH
UDI-Device Identifier07630030826573
UDI-Public07630030826573
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2023
Device Catalogue Number02.12.0412FL
Device Lot Number180925
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight78